# SDR DALA1201993118

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT -Y189 FR21 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00, AFT.  REWORK DIMENSION L=3" W=1.3" D=.025" ORIG MAT. 0.068" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 104.  REMOVED OLD FLOOR SUPPORT IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.
